# SDR SWAA2020021941538

- Difficulty date: February 10, 2020
- Submitted: February 19, 2020
- Operation: Air carrier
- Aircraft: N425LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29829
- Aircraft time: 61,280 hours, 36,034 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H HORIZONTAL STABILIZER INSPAR RIB AT STA. 120.30 4TH VERTICAL STIFFENER CRACKED.          / REPAIRED 4TH VERTICAL STIFFENER IAW SRM.
